# SDR FDEA202408121111

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66868
- Aircraft time: 2,851 hours, 1,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856116
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT AT APPROXIMATELY STA 285-412 & RBL 54.75- RBL 77.5 FLOORBOARD   222CFF HAS SURFACE AREA INDENTATION (MARKED). FABRICATED NEW MAINDECK CARGO FLOORBOARD PANEL # 222CFF RBL 54.75- RBL 77.5 P/N   (141T5856-116). IN REF. TO FEDEX DWG SRZ-25-005. SEE JPF FOR OTHER WORK ACOMPLISHEED.   THIS IS A MAJOR REPAIR. INSTALLATION OF FLOORBOARD WILL BE ACCOMPLISHED ON NR #182,   WO#88720.
